lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The formula of total probability with the interference term and the representation of the Kolmogorov model in the Hilbert space
Matematik. (Matematisk Modellering)ORCID iD: 0000-0002-9857-0938
2006 (English)In: Theory of Probability and its Applications, ISSN 0040-585X, E-ISSN 1095-7219, Vol. 51, no 3, p. 1-18Article in journal (Refereed) Published
Abstract [en]

The formula of total probability with the interference term was obtained and the representation of the Kolmogorov model in the Hilbert space was constructed.

Place, publisher, year, edition, pages
SIAM , 2006. Vol. 51, no 3, p. 1-18
Keywords [en]
interference
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:vxu:diva-4494OAI: oai:DiVA.org:vxu-4494DiVA, id: diva2:204452
Available from: 2007-04-23 Created: 2007-04-23 Last updated: 2017-12-13Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

http://www.siam.org/journals/tvp.php

Authority records BETA

Khrennikov, Andrei

Search in DiVA

By author/editor
Khrennikov, Andrei
In the same journal
Theory of Probability and its Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 51 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf